CreateTech Day 2 - Schedule for Thursday, November 10, 2016

Preliminary agenda - schedule and session details subject to change. Stay tuned for updates.

7:30 - 8:30 AM

Breakfast & Networking

8:30 - 8:45 AM

Welcome Back

8:45 - 9:15 AM

Keynote: Envisioning Connected Experiences -- Building Brand Relationships
Steve Haro, 777X Connectivity, Boeing & Founder-CEO, Lift 360 LLC

Steve's current work with Boeing involves developing new features to ensure the 777X airplane supports the current and future Internet of Things Aviation (IoTA) ecosystem. He works across all domains of the airline to identify the emerging connectivity technology requirements to support the future needs and expectations of passengers, crew and airlines.

9:20 - 9:50 AM

VML presents - details soon. 

9:50 - 10:20 AM

Break, 30 minutes

10:25 - 10:50 AM

Design, Technology and Systems (Working Title)
Leland Maschmeyer, Chief Creative Officer, Chobani & Board of Directors, Collins, Faculty, School of Visual Arts

Leland has spoken on design, technology and systems at Mexico's Ministry of Economics, SXSW, Princeton, Digital Business Forum, Design Management Institute, HOW, RGD, AIGA, Open Source Fashion, and the Museum of Art & Design, among others.
 
Selected talks Leland has given include: "Technology for Conquering Chaos" (Slideshare), FITCH - "How to deliver incredible craft at incredible scale", HOW Design Live Conference - "Using Star Wars to understand the crisis in and future of design" , GEL Conference - "Designing for mass collaboration".

10:55 - 11:35 PM

Designing for Diversity and Inclusion in Technology and Advertising
Charles Duncan, SVP, Director of Technology, Leo Burnett

Charles will lead a panel of agency creative and design professionals in a discussion of how to design teams and processes that make diversity a natural and effective component of great work. 

11:40 - 12:00 PM

Design at Google - Details coming! 

12:00 - 1:00 PM -- Lunch Break, 1 hour

1:05 - 1:15 PM

USPS at CreateTech - details soon. 

1:20 - 2:05 PM

Chatbots and More: From the Lab - Investigating Future Experiences in the Agency Lab
Angela Fung, Executive Director of Digital Production, Ogilvy & Mather will present a series of demos of experimental work from creative technologists at future-directed agencies and other firms. 

2:10 - 2:30 PM

Stay tuned! 

2:30 - 3:00 PM

Break, 30 minutes

3:05 - 3:35 PM

Stay tuned! 

3:40 - 4:10 PM

The New Breed of Brand Intelligence
Jodie Sasse, Director, Watson Ecosystem, IBM & Jason Jercinovic, Global head of marketing innovation, Havas

Marketers are collecting more data than ever about consumers, but without the right technologies to effectively analyze and action all of this information, very little proves valuable. To combat fruitless data collection, IBM and the Havas Group have launched Havas Cognitive to bring the cognitive computing power of IBM Watson to marketers -- and ultimately help them develop marketing campaigns and products better tailored to individual consumers.

Jodie and Jason will talk about how marketers can leverage artificial intelligence and move closer to one-on-one audience segmentation as well as examples of how cognitive technology transforms business. 

4:15 - 4:35 PM

Details soon! 

4:40 - 5:20 PM

Experience Design & The Future of Advertising
A CreateTech wrap-up conversation led by Piers Fawkes, Founder, PSFK. 

5:20 - 5:35 PM

CreateTech 2016 ends!